Is this pain normal?

Something rather allarming happened this morning and Im not sure wether it is just normal, or not.

I have been diagnosed with the final stage of endometriosis and when they opened me up, were unable to operate because of the the attachments to the intestine.

I finished my six months injections of lupron depot in mid december and started straight away on visanne. This approach was to help me prepare to get pregnant in another 4-6 months.

Several days ago I got a yeast infection, and started feeling a lot of pressure in my bladder and my abdomen started swelling again, then my breasts became very tender, and still are. Last night / this morning I awoke in terrible terrible agony. It was a more powerful form of the same pain I got after sexual intercourse or passing stools, before the lupron depot, when my symptoms were at their worst. The pain was so bad, my feet, legs, hands and face all went numb and cramped. I was a pale yellowish white. My body was on fire with the pain & with an urge to deffocate. The episode lasted no more than 20-30 mins from beginning to end.

Is it normal to worsen after lupron depot, or by taking visanne? Could this be a ruptured cyst?

I assume that if it is a ruptured chocolate cyst, there is little that can be done now, right?

Shedding any light on this matter would be great. Im spending a lot of time travelling at the moment, so I cannot go and get an appointment with my gynocologist.

6 Replies

oldestnewest
  • Hi

    I was given visanne, but after 2 weeks I had to stop them due to severe side effects. I had crazy acid reflux, very tender breasts, bloating, water retention, mood swings, crying, hot flushes etc etc.

    It was so bad that I had to stop. My gynae said that not all women respond well in such tablets that they are very strong progesterone hormone tablets. And there are many of us that we have just to quit them or be patient and wait if the side effects go away.

    I decided to quit as the acid reflux (except all the other side effects) made me really ill.

    I would recommend you see your gynae again for an update/advice. Mine had told me to quit them after these 2 weeks and he said that around 50% of women cannot handle such progesterone based pills.

    Jo xx

  • Hi Steph

    I can't comment on the medication side of things, but the pain you mention, and the fact that you were yellow...have you ever had gallbladder problems?

    If I were you, I'd try and at least see your GP when you can. It could be endo related, I remember when my cyst twisted on its stalk I thought I was going to die the pain was so bad, but given that you only finished the injections in December I'd say a cyst was unlikely. Not impossible, but unlikely. Or there might be something else going on that's totally unrelated.

    I wouldn't leave it too long, especially as you are looking to get pregnant. Good luck

    C xxx

  • Can u describe the type of pain? Was it an ache across ur abdomen? X

  • it started feeling like I had been punched in the stomach, and then progressed to feeling like my insides were being ripped out. It was an intense pain, and I was at the point of passing out. All of the blood had left my limbs and my face.

  • I'm gong to vote for a burst cyst...if the pain has now subsided or is subsiding.

    A bust cyst cant be very sudden and the pain can be quite paralysing till it calms down.

    The yellowing from gallbladder problems is not something that comes on suddenly, it takes a few hours and what's more it takes a few days to disappear. But gallbladder problems are very common in endo ladies and can also cause a lot of pain and what seems to be acid reflux pain, though it doesn't respond to the usual reflux meds.

    the fact that you wanted to go to the loo so badly makes me suspect this was a cyst close to the bowel. when it burst it caused a spasm to the bowel and made you think it an urgent trip to the loo was required. It's just a guess...and I hope you are feeling a lot better by now.

    Lucky me, my gallbladder is long gone many years ago.

    But I have had two exploding cysts , one had me rushed to hospital as it was sooo bad..and the wretched thing regrew.

    the other exploding one was over and done in about 4 hours, luckily i had strong enough pain killers with me to take right away.

    In both cases I had very sore boobs the day before the explosions. And other women have reported similar pre-explosion boob pain. As you mentioned it too that makes me suspect that it was a cyst.

    Not at all nice to experience, and I hope you are on the mend. Do let your GP know about this, as they can request a follow up scan to check the cyst has totally dissolved. They usually do.

  • Thank you very much for your insight , knowledge and for taking the time to respond to me. It was greatly appreciated : ) Impatient

You may also like...